Per citar aquest document: http://ddd.uab.cat/record/60376
Isoperimetric inequalities and Dirichlet functions of Riemann surfaces
Rodríguez, José M.

Data: 1994
Resum: We prove that if a Riemann surface has a linear isoperimetric inequality and verifies an extra condition of regularity, then there exists a non- constant armonic function with finite Dirichlet integral in the surface. We prove too, by an example, that the implication is not true without the condition of regularity.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 38, Núm. 1 (1994) , p. 243-253, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_38194_19


11 p, 1.9 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2016-06-11



   Favorit i Compartir